# SDR 2007UALA03033

- Difficulty date: August 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 42,099 hours, 6,292 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEATS 3E (AFT SIDE) AND 3F (AFT POSN) ARE INOPERATIVE.  08-31-07    FOUND SHORT IN-SEAT EEL STRIP.   REPLACED  EEL LIGHT ASSY. OP CHECKS OK.
